Nearly four weeks ago I had an injection of Quadramet which is a radioactive infusion they give to bone cancer patients to control pain. I was assured over & over that Quadramet had no side effects other than lowered blood counts & a possible pain flare-up after three days which could be controlled by analgesics. Twenty-four hours after recieving the infusion, I had severe pain in (I guess) all the tumor sites, then after another twenty-four hours I developed a fever of over 100 degrees, which made me feel even worse. I could hardly get to the bathroom, slept only about an hour at a time & could only choke down down something small to eat so I could take a pain pill (the pain pills didn't help the pain at all and wouldn't lower my temperature either.) Once I got laid down on the bed, the only way I could move my head was to move it with both my hands! The doctor said they couldn't do anything for me unless my fever went over 100.5. I was THIS close to checking myself into the emergency room. This reaction, which continued for the better part of a week, left me really, really weak, prompted me to turn in my resignation at work & caused me to lose another five pounds (I'm 5'11" and now weigh 114). What I'd like to know is if anyone else has had this drug and if so, were you side-effect free?